MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 DOUBLE HEAD PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 DOUBLE HEAD PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-85-00
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier, age or date of birth, sex, weight, ethnicity; there was no patient involvement.Livanova deutschland manufactures the s5 double head pump.The incident occurred in ankara, turkey.A field service technician was dispatched to the facility to investigate the device and could confirm the reported issue.The fault was traced back to motor power amplifier board which need to be replaced.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova received report that a s5 double head pump gave a motor control failure error message during a procedure.There was no patient injury.
 
Additional Manufacturer Narrative
Motor power amplifier board was replaced in order to solve the issue.Subsequent functional verification testing was completed without further issues and the unit was returned to service.It cannot be ruled out that an early deviation of an electronic component of the replaced board led to the involved pump to malfunction.
 
Event or Problem Description
See initial report.

Brand Name
S5 DOUBLE HEAD PUMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key15679559
Report Number9611109-2022-00551
Device Sequence Number6462320
Product Code DWB
UDI-Device Identifier04033817900405
UDI-Public(01)04033817900405(11)200908
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-85-00
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown